# SDR SIMA20130715001

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 28,252 hours, 24,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE F/O EMERGENCY FLASHLIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
